- August 18, 2010 at 7:38 pm
Thanks for responding.
His side effects were:
Fever (started exactly 12 hours after the first Ipi infusion, which is why we and the Drs. believe it is from the Ipi and not the disease itself)
Rash 5 days after the first infusion. It lasted a few days, then went away completely after he took claritin.
Fatigue (probably due to the Anemia).
Anemia found via his blood work
Major nausea/vomiting. That started when he tried Temodar back in April and it is still rampant!!
He has had pain in the past, but it has really improved the last few weeks.
Who knows what these issues really stem from. Could be Ipi, Anemia, or disease.
He has had 3 infusions and was to get the final 4th one today, but they will not give it to him because his LDH went up, but they said that is not necessarily from the disease, it could be from the destruction of RBCs or other things. He will get scanned at the end of the month so we can see what ipi has done.
He also developed a pleural effusion so he had fluid drained from his right lung (the one with the disease) and they did a CT scan to check the fluid and it also showed his disease in his chest has been stable since the beginning of May before the Ipi, so that was GREAT news! The next scan will show the abdomen and pelvis as well, so we can see what is going on with his liver.